RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1583–1587 (Mi zvmmf5960)  

Scientific communications

A finite-difference method of solving the Cauchy problem for evolution equations

A. T. Gashimov, S. Ya. Yakubov

Baku

Full text: PDF file (433 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 232–237

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65J10; Secondary 34G10, 65L05, 35L05, 65M12
Received: 21.11.1974
Revised: 14.10.1976

Citation: A. T. Gashimov, S. Ya. Yakubov, “A finite-difference method of solving the Cauchy problem for evolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1583–1587; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 232–237

Citation in format AMSBIB
\Bibitem{GasYak77}
\by A.~T.~Gashimov, S.~Ya.~Yakubov
\paper A finite-difference method of solving the Cauchy problem for evolution equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1583--1587
\mathnet{http://mi.mathnet.ru/zvmmf5960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0461929}
\zmath{https://zbmath.org/?q=an:0449.65026}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 232--237
\crossref{https://doi.org/10.1016/0041-5553(77)90190-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5960
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:99
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020